MathSciNet Relay Station
MathSciNet bibliographic data
MR2019949 (2005c:35050) 35H10 (26D10)
D'Ambrosio, Lorenzo Hardy inequalities related to Grushin type operators. Proc. Amer. Math. Soc. 132 (2004), no. 3, 725–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement